# SDR SWAA2024041773611

- Difficulty date: April 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 48,313 hours, 29,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 192DR LATCHES LOOSE<[01] 01 - REMOVED AND REPLACED PER [AMM 52-48-42-400-802-NG (ENVIRONMENTAL CONTROL SYSTEMS (ECS) HIGH PRESSURE DOOR - INSTALLATION - PERMANENT)]
